# SDR SIMA20141014011

- Difficulty date: October 14, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,471 hours, 24,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE SKIN CRACKED AROUND 2 RIVETS FRAME 78 MARKED.  REPAIRED LT EXTERIOR FUSELAGE SKIN AROUND 2 RIVETS FRAME 78 BY INSTALLING BUSHING IAW ERS ERS-EM-5300-820.
